# SDR CAL960344

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A DENT AND .50 INCH CRACK IN FORWARD PIT BELT FRAME AT STA 400, STR 23L TO STR 25L.  THE FRAME WAS REPAIRED BY FABRICATING AND INSTALLING ANGLE, DOUBLER, AND FILLER IAW SRM 51-40-3.  (X)
